RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1965, Volume 29, Issue 3, Pages 645–656 (Mi izv2926)  

This article is cited in 4 scientific papers (total in 4 papers)

Topology of the Stokes lines of a second-order equation

M. V. Fedoryuk


Full text: PDF file (1334 kB)

Bibliographic databases:
UDC: 517.5
Received: 30.06.1964

Citation: M. V. Fedoryuk, “Topology of the Stokes lines of a second-order equation”, Izv. Akad. Nauk SSSR Ser. Mat., 29:3 (1965), 645–656

Citation in format AMSBIB
\Bibitem{Fed65}
\by M.~V.~Fedoryuk
\paper Topology of the Stokes lines of a~second-order equation
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1965
\vol 29
\issue 3
\pages 645--656
\mathnet{http://mi.mathnet.ru/izv2926}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=179415}
\zmath{https://zbmath.org/?q=an:0168.06401}


Linking options:
  • http://mi.mathnet.ru/eng/izv2926
  • http://mi.mathnet.ru/eng/izv/v29/i3/p645

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Evgrafov, M. V. Fedoryuk, “Asymptotic behaviour as $\lambda\to\infty$ of the solution of the equation $w"(z)-p(z,\lambda)w(z)=0$ in the complex $z$-plane”, Russian Math. Surveys, 21:1 (1966), 1–48  mathnet  crossref  mathscinet  zmath
    2. S. V. Galtsev, A. I. Shafarevich, “Quantized Riemann surfaces and semiclassical spectral series for a non-self-adjoint Schrödinger operator with periodic coefficients”, Theoret. and Math. Phys., 148:2 (2006), 1049–1066  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Tumanov S.N., Shkalikov A.A., “the Limit Spectral Graph in Semiclassical Approximation For the Sturm-Liouville Problem With Complex Polynomial Potential”, Dokl. Math., 92:3 (2015), 773–777  crossref  isi
    4. K. S. Alybaev, A. B. Murzabaeva, “Postroenie oblastei prityazheniya pri vyrozhdenii singulyarno vozmuschennykh uravnenii”, Mezhdunar. nauch.-issled. zhurn., 2018, no. 9(75), 7–11  mathnet  crossref
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:671
    Full text:215
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019